Agenda

2017 Wine Bloggers Conference Agenda

The following skeleton agenda is in draft form. We will put out a Call for Content in the fall and then fill in sessions and speakers. All sessions will take place at the host Hyatt Vineyard Creek. If you wish to plan or participate in any unofficial events, please respect our sponsors and speakers by not doing so if they conflict with anything on this official agenda.

Wednesday, November 8

1:30 PM Pick Up for Pre-Conference Excursions

Thursday, November 9

12:00 – 1:30 PM Drop Off at Host Hotels from Pre-Conference Excursions

2:30 – 3:30 PM Wine Education Sessions: We will offer one or two small-group Wine Education Sessions that focus on learning about and tasting interesting or unique wines. More information to come. Registered attendees of the conference will be notified about these sessions first when they are set.

3:45 – 4:45 PM Wine Education Sessions: We will offer one or two small-group Wine Education Sessions that focus on learning about and tasting interesting or unique wines. More information to come. Registered attendees of the conference will be notified about these sessions first when they are set.

5:00 – 7:00 PM Registration, Expo, Opening Reception, and Wines of the World: Check in to the conference, hear from our sponsors, and taste wines from both the local area and around the world as you meet and greet your fellow attendees.

Friday, November 10

8:00 – 9:00 AM Registration

9:00 – 9:10 AM Opening & Welcome

9:10 – 10:10 AM All-Group Panel

10:10 – 11:10 AM All-Group Panel

11:10 – 11:25 AM Break

11:25 AM – 12:15 PM Keynote

12:15 – 2:15 PM Lunch

2:15 – 3:15 PM Wine Discovery Sessions: Choose one of three to attend. These sessions allow you to taste wines from and learn about a region you might know little about.

3:15 – 3:30 PM Break

3:30 – 4:30 PM All-Group Panel

4:30 – 5:30 PM Live Wine Blogging (White & Rosé): This is the pre-eminent event at the Wine Bloggers Conference. Winemakers will each have five minutes to pour their wine, present their story, and answer questions from a table of bloggers. At the end of five minutes, winemakers will rotate to a new table. Bloggers will analyze and describe their impressions live via social media or their blogs.

5:30 – 6:00 PM Live Wine Blogging Followup: New in 2017, we are assigning 30 minutes after Live Wine Blogging to allow attendees to communicate with and try wines from wineries participating in the event.

6:30 + PM Wine Country Dinner Excursions: The Dinner Excursions will take the place of the previous Friday afternoon Wine Country Excursions. Details forthcoming.

Saturday, November 11

All Day Registration: Registration will remain open all day.

9:15 – 10:15 AM Breakout Sessions: Choose one of three breakout sessions to attend.

10:15 – 10:30 AMBreak

10:30 – 11:30 AM Breakout Sessions

11:30 AM – 1:30 PM Lunch

1:30 – 2:30 PM Breakout Sessions 

2:30 – 2:45 PM Break

2:45 – 3:45 PM Wine Discovery Sessions: Choose one of three to attend. These sessions allow you to taste wines from and learn about a region you might know little about.

3:45 – 4:00 PM Break

4:00 – 5:00 PM Panel of Wine Blog Award Winners: We will hear from a panel of 2017 Wine Blog Award winners, who are excelling at their craft!

5:00 – 6:00 PM Live Wine Blogging (Red Wines): This is the pre-eminent event at the Wine Bloggers Conference. Winemakers will each have five minutes to pour their wine, present their story, and answer questions from a table of bloggers. At the end of five minutes, winemakers will rotate to a new table. Bloggers will analyze and describe their impressions live via social media or their blogs.

6:00 – 6:30 PM Live Wine Blogging Follow-up: New in 2017, we are assigning 30 minutes after Live Wine Blogging to allow attendees to communicate with and try wines from wineries participating in the event.

7:00 – 9:00 PM Dinner Sponsored by NakedWines.com: Join NakedWines.com as they host our annual banquet dinner.

9:00 – 9:30 PM Wine Blog Awards Presentation: Alan Kropf will again return to entertain us and present winners of the 2017 Wine Blog Awards.

9:30 – 9:45 PM Announcement of 2017 Location and Date and Wrap Up of Conference

Sunday, November 12

9:30 AM Pickup at Host Hotel for Post-Con Excursions: New in 2017, our post-conference excursions will start in the morning, allowing excursion hosts to have more daylight hours and attendees to return to their homes this evening. Details to come.

2:30 PM Drop off at Host Hotel from Post-Con Excursions

4:00 PM Possible drop off at area airports such as SFO